# SDR ZW0A0302501

- Difficulty date: February 18, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N924TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49100
- Aircraft time: 51,144 hours, 40,057 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BEFORE LOADING AIRCRAFT, SMOKE IN CABIN.  SHUT DOWN PACKS AND APU DUE TO DEICER FLUID IN WATER SEPARATOR BAG.  REPLACED WATER SEPARATOR BAGS. ACCOMPLISHED PACK BURN OUT AND COMPLETED MD9-49-06 MD9-21-01 AND MD9-49-04. CHECK-C STL 3-18-02.
